# SDR P5CA9600279

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HAND BODY GEAR OUTBOARD DOOR ACTUATOR CONNECTING ROD FITTING ON UPPER DOOR CRACKED.  REPLACED ROD FITTING PER MM 32-33-28.  OPS CHECK GOOD PER MM 32-33-00.
